Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Rashes on back, pus filled spots, purple skin on arms, back and chest pain. Cure?

I have a rash across the whole of my back with a couple of pus filled spots also the skin at the tops of my arms spreading to my shoulder blades is a purple / blue mottled in appearance I also have deep rooted pain right across the top of my back and the slightest pressure on these areas including my chest is verye painful
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

The pus filled skin lesions with rash is looking like due to infection of the skin with a bacteria, known as pyoderma.

Oral antibiotic and local application of an antibiotic cream is required to treat the infection.

Consult the dermatologist for physical examination and for the management.

Hope I have answered your query.

Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor